MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer from outside the united states (ous) reported observation of elevated advia centaur high sensitivity troponin i (tnih) results which were discordant relative to alternate method testing.Siemens healthcare diagnostics has concluded investigation of the event.Siemens evaluated the instrument data and the information provided by the customer.Reagent and instrument issues were ruled out based on qc recovery within acceptable ranges and no issues were reported with other patient samples.The measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.Return of the patient sample for further investigation is not possible due to chinese regulations.Based on the available information, a specific cause for the discordant result was unable to be determined.A product problem was not identified.The customer is operational, the issue was resolved by routine troubleshooting and no further actions are required.
 
Event or Problem Description
The customer reports observation of elevated advia centaur high sensitivity troponin i (tnih) results which were discordant relative to alternate method testing when using tnih kit lot 102.An initial elevated result was obtained for a 64-year-old male patient.The initial elevated result was reported to the physician who questioned the result.The same sample was retested on the original analyzer and a similar elevated result was produced.The sample was then tested using an alternate method and obtained a lower result.The lower result matched the clinical picture of the patient, and a corrected report was issued to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20809216
Report Number1219913-2024-00483
Device Sequence Number18599574
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public(01)00630414602929(10)47201102(17)250423
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number47201102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale